Sometimes things sneak up on you. Sometimes you KNOW they are sneaking up on you but you have no energy, nor time to do a thing about it. 😄😃
I avoid doctors. I do go at least once a year to have labs so my cholesterol and thyroid meds can be refilled.
It took me MONTHS to find a doc in Crescent City that would take Tricare. It took another month to apply, be accepted and schedule an appointment. Michael needed to stay here for doctor's visits and I had to cancel that appointment.
I have had little energy, been incredibly tired, more emotional and forgetful than my norm, my skin is cracked, my nails are splitting, and I've gained 30 lbs in 6 months - since JaRissa's wedding. Some of you have already put this together.....I claim brain fog and the stress of meeting the needs of several loved ones.
I thought the weight gain, fog and emotions could all be explained away with learning new things about Parkinsons, hitting 50 (I'd been warned I'd gain a bunch of weight all at once around my waist - I am nearing 53 and hadn't gained the weight yet), adjusting to living in Crescent City - I thought I must be doing a lot of EMOTIONAL or STRESS eating. I've spent a bit of time disappointed with myself and beating myself up over this.
Michael mentioned my eating hadn't changed and I chalked it all up to not having a home gym - but I didn't gain a ton of weight the first 6 months in the RV.
I ran out of cholesterol meds (thought it was thyroid, but it was cholesterol - brain fog). I spent free moments in waiting rooms trying to find a doc here that would take Tricare AND would accept new patients.
The medical practice Mom goes too called back after I chatted with them when I took Mom in. They agreed to accept the kids and I and made an immediate appointment for me when I told them I was out of cholesterol meds and nearly out of thyroid meds. I had labs that day and they called with results early the next day. WOW - I'm impressed.
I am anemic.
My cholesterol labs are out of kilter - expected.
My thyroid is out of normal range! Ta duh! The PA said all my symptoms pointed to that and the labs confirmed it, so they are adjusting my dose again.
I feel a bit silly for not figuring it out....but I really haven't been thinking about my health much this year. LOL